Math Library icon

Thanksgiving Vacation

Sat.-Sun., 11/21-22:

Mon.-Wed., 11/23-25:

Thu.-Sat., 11/26-28:

Sun., 11/29: 1pm-8pm

Fall 2015 Hours

Mon.-Thu.: 9am-8pm

Fr.:  9am-5pm

Sat.: 1pm-5pm

Sun.: 1pm-8pm

Changes in this schedule during exams, interim periods, and holidays are posted on the library door. Schedules and locations for other campus library units can be found at


Week of May 21, 2012

Advances in mathematics v.230:3 (Jun 2012)

Amstat news no.419 (May 2012)

Bulletin classe des sciences mathematiques et naturelles sciences mathematiques no.36 (2011)

Cahiers de topologie et geometrie differentielle categoriques v.52:1-4 (2011)

Discrete applied mathematics v.160:10-11 (Jul 2012)

Duke mathematical journal v.161:7 (May 2012)

Gazette des mathematiciens no.132 (Apr 2012)

Hiroshima mathematical journal v.42:1 (Mar 2012)

International journal of mathematics v.23:5 (May 2012)

International mathematics research notices v.2012:9

Journal fur die reine und angewandte mathematik v.665 (2012)

Journal of algebra v.360, v.361 (Jun,Jul 2012)

Journal of functional analysis v.263:1 (Jul 2012)

Journal of nonlinear and convex analysis v.13:2 (2012)

Journal of the Australian mathematical society v.91:3 (Dec 2011)

Kyoto journal of mathematics v.52:2 (Summer 2012)

Matematicheskie zametki v.91:3 (2012)

Matematicheskii sbornik v.203:3 (2012)

Mathematical inequalities & applications v.15:2-3 (Apr,Jul 2012)

Mathematical research letters v.18:6 (Nov 2011)

Mathematical reviews v.2012:F (Jun 2012)

Mathematische annalen v.353:2 (Jun 2012)

Newsletter of the European mathematical society no.83 (Mar 2012)

Proceedings of the American mathematical society v.140:6 (Jun 2012)

Proceedings the Royal society of Edinburgh section A mathematics v.142:2 (2012)

Publicationes mathematicae Debrecen v.80:1-2,3-4 (2012)

Revista Colombiana de matematicas v.45:2 (2011)

Scientific American v.306:6 (Jun 2012)

Studia scientiarum mathematicarum Hungarica v.47:2 (Jun 2010)

Transactions of the American mathematical society v.364:6 (Jun 2012)

Turkish journal of mathematics v.36:2 (2012)


More print journal lists: 2012-20132010-2011